# SDR UALA2010041401260

- Difficulty date: April 14, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,307 hours, 7,896 cycles
- Engine: Pwa PW4052
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Cut
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BLOCKER DOOR AT THE 1130 POSITION HAS A 3 INCH LONG BY 1 INCH DEEP CUT.  REMOVED BLOCKER DOOR IAW CDL 78CB INSP REMAINING AREA AND AFT FOUND NO MORE DAMAGE. REV DRAG LINK AND ASSOC HARDWARE FOR BLOCKER DOOR IN LOB BOX.  REPLACED BLOCKER DOOR AT 11:30 POSITION WITH MM. OP CHECK GOOD.
